MathSciNet Relay Station
MathSciNet bibliographic data
MR2608965 22E50 (11F70)
Zorn, Christian A. Explicit doubling integrals for $\tilde{{\rm Sp}_2}(\Bbb Q_2)$ using "good test vectors''. Represent. Theory 14 (2010), 285–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement